# SDR DALA2023012000444

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 136,075 hours, 19,931 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Damaged
- Location: Bs 1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 604739-14 ISSUED FOR REPAIR OF FS 1307 FRAME FAILSAFE CHORD.   DTE DTA STAGE 3 IS REQD AT OR BEFORE 37,499 TOTAL FLIGHT CYCLES ASSOCIATED ER/A 00-604739.
